Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2018 year

G. Aivaliotis, A.Yu. Veretennikov, An HJB Approach to a General Continuous-Time Mean-Variance Stochastic Control Problem, ROSE (Random Operators and Stochastic Equations), 2018, v.26, no.4, 225-234. https://doi.org/10.1515/rose-2018-0020 https://arxiv.org/abs/1508.05835 [Scopus 2014-2018 Q4; in 2019 Q3] [WoS: ]

Go to publication

Authors: Veretennikov A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site